Journal of Mathematical Sciences

, Volume 94, Issue 4, pp 1501–1511 | Cite as

Integrable systems, Poisson pencils, and hyperelliptic Lax pairs

  • Yu. Fedorov


A new Lax pair for the multidimensional Manakov system on the Lie algebra so (m) with a spectral parameter defined on a certain unramified covering of a hyperelliptic curve is considered. For the Clebsh-Perelomov system on the Lie algebra e(n), similar pairs are presented. Multidimensional analogs of the classical integrable Steklov-Lyapunov system describing a motion of a rigid body in an ideal fluid are found. Bibliography: 15 titles.


Rigid Body Integrable System Spectral Parameter Ideal Fluid Hyperelliptic Curve 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. Bolsinov, “Commutative families of functions related to consistent Poisson brackets,”Acta Applicandae Mathematicae,24, 253–274 (1991).CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    A. Bolsinov, and Yu. Fedorov, “Multidimensional integrable generalizations of the Steklov-Lyapunov systems,”Vest. MGU, Ser. Mat. Mekh.,6, 53–56 (1992).MathSciNetGoogle Scholar
  3. 3.
    B. A. Dubrovin, I. M. Krichever, and S. P. Novikov,Integrable Systems. I.Itogi Nauki i Tekhniki. Sovremennye Problemy Matematiki. Fund. Naprav. [in Russian], Vol. f 4, VINITI, Moscow (1985).Google Scholar
  4. 4.
    Yu. Fedorov, “Lax representations with a spectral parameter on a covering of a hyperelliptic curve,”Nat. Zam.,54, No. 1, 94–109 (1993).MATHGoogle Scholar
  5. 5.
    F. Frahm, “Uber gewisse Differentialgleichungen,”Math. Ann.,8, 35–44 (1974).Google Scholar
  6. 6.
    L. Heine, “Geodesic flow on so (4) and abelian surfaces,”Math. Ann.,263, 435–472 (1983).MathSciNetGoogle Scholar
  7. 7.
    F. Kötter, “Die von Steklow und Lyapunow entdeckten integralen Falle der Bewegung eines starren Körpers in einer Flüssigkeit,” Sitzungberichte der Königlich preussischen Academie der Wissenschaften zu Berlin,6, 79–87 (1900).Google Scholar
  8. 8.
    A. M. Lyapunov, “A new integrable case of the equations of motion of a rigid body in a fluid,”Fortshtitte der Mathem., Bd. 25,1501 (1897).Google Scholar
  9. 9.
    F. Magri, “A simple model of the integrable Hamiltonian equation,”J. Math. Phys., 1156–1162 (1978).Google Scholar
  10. 10.
    S. V. Manakov, “Remarks on the integtals of the Euler equations of then-dimensional heavy top,”Func. Anal. Appl.,10, 93–94 (1976).MATHMathSciNetGoogle Scholar
  11. 11.
    A. V. Mikhailov and V. E. Zakharov, “The method of the inverse spectral problem with a spectral parameter on an algebraic curve,”Funct. Anal. Appl.,4, 1–6 (1983).Google Scholar
  12. 12.
    A. Perelomov, “Some remarks on integrability of equations describing a rigid body movement in an ideal liquid,”Funct. Anal. Appl.,15, No. 2, 83–85 (1981).MATHMathSciNetGoogle Scholar
  13. 13.
    V. Rubanovsky, “Integrable cases in the problem of a rigid body motion in a fluid,”Dokl. Akad. Nauk USSR,180, 556–559 (1968).Google Scholar
  14. 14.
    V. Steklov, “Über die Bewegung eines festen Körpers in einer Flüssigkeit,”Math. Ann.,42, 273–274 (1893).MathSciNetGoogle Scholar
  15. 15.
    V. Volterra, “Sur la theorie des variations des latitudes,”Acta Math.,22, 201–357 (1899).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • Yu. Fedorov

There are no affiliations available

Personalised recommendations